BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2013 >
Volume 7 Number 3 >

Please use this identifier to cite or link to this item:

Title: Symbolic Solving of Partial Differential Equation Systems and Compatibility Conditions
Authors: Malaschonok, Natasha
Keywords: Laplace–Carson transform
systems of partial differential equations
symbolic solving
compatibility conditions
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 7, No 3, (2013), 199p-214p
Abstract: An algorithm is produced for the symbolic solving of systems of partial differential equations by means of multivariate Laplace–Carson transform. A system of K equations with M as the greatest order of partial derivatives and right-hand parts of a special type is considered. Initial conditions are input. As a result of a Laplace–Carson transform of the system according to initial condition we obtain an algebraic system of equations. A method to obtain compatibility conditions is discussed.
ISSN: 1312-6555
Appears in Collections:Volume 7 Number 3

Files in This Item:

File Description SizeFormat
sjc-vol7-num3-2013-p199-p214.pdf211.03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License